# SDR A6WA202102087621

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 43,134 hours, 40,672 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0788
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 43,132 hours, 40,668 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION AFTER TAKE-OFF, FLAPS REMAINED AT 8 DEGREES WHEN SELECTING ZERO DEGREES (FLAPS FAILED AT 8 DEGREES), BRAKE TEMPS NORMAL ON LANDING. COMPLIED WITH FLAP RESET PROCEDURE IAW AWAC SUP. 98-18I, BOX 12. FLAPS RESET. PLACARDED AND PLACED ON MEL.  AIRCRAFT REMOVED FROM SERVICE  REF WO 303607 CARD 2 R/R PDU IAW AMM 27-52-01 OPS CHECK GOOD REMOVED FROM MEL AND REMOVED PLACARD LOG 322203\1: FLAPS FAIL CAUTION AFTER T.O.  FLAPS REMAINED AT 8 DEGREES WHEN SELECTING ZERO.  NOTE- FIM 27-50-00 FIG. 103 SPECIFIES PDU R+R AT BLOCK 13, PAGE 112.
